Communications of the Korean Mathematical Society (대한수학회논문집)
- Volume 9 Issue 4
- /
- Pages.985-994
- /
- 1994
- /
- 1225-1763(pISSN)
- /
- 2234-3024(eISSN)
A GLOBAL ELGHTH ORDER SPLINE PROCEDURE FOR A CLASS OF BOUNDARY VALUE PROBLEMS
- Park, Yun-Beom (Department of Mathematics, Korea Advanced Institute of Science and Technology) ;
- Jun, Sung-Chan (Department of Mathematics, Korea Advanced Institute of Science and Technology) ;
- Choi , U-Jin (Department of Mathematics, Korea Advanced Institute of Science and Technology)
- Published : 1994.10.01
Abstract
Boundary value problems are common in nature. Here we restrict our attention to the second order differential equations of the form $$ (1.1) \frac{d^2 y}{dx^2} = P(x)y(x) + Q(x), 0 \leq x \leq 1, $$ $$ y(0) = \alpha, $$ $$ y(1) = \beta, $$ where P(x) and Q(x) are continuous functions with $P(x) \geq 0, x \in [0, 1]$.
Keywords